# SDR AALA20160620019

- Difficulty date: June 20, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 49,966 hours, 24,067 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY WAS DECLARED, LANDING UNEVENTFUL. DURING CLIMB, THE TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  MAINTENANCE ACCOMPLISHED MCM 36-95-14.  REPAIRED ALL LEAKS.
